# SDR DJFA20120712001

- Difficulty date: July 12, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N710FL
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 12,511 hours, 7,877 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Board
- Part number: 67184779
- Part serial: 0586
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, FLIGHT CREW REPORTED A PITOT HEATER FAIL INDICATION AND STAND-BY AIRSPEED INDICATOR WENT TO ZERO.  AFTER RESETTING THE SYS, WARNING RETURNED AND CREW REPORTED SEEING AND SMELLING SMOKE, FOLLOWED BY STAND-BY PITOT HEAT CIRCUIT BREAKER TRIPPING.  MX WAS UNABLE TO DUPLICATE DISCREPANCY. SYS WIRING AND SYS COMPONENTS INSPECTED AND FOUND TO BE IN GOOD CONDITION.  A VERIFICATION FLIGHT WAS PERFORMED WITH NO ABNORMAL INDICATIONS. ON LATER FLIGHT, CREW REPORTED SAME PITOT HEAT FAIL MESSAGE.  MX ACCOMPLISHED SERVICE LETTER SL750-30-08 FOR REPLACEMENT OF THE ANTI-ICE PCB AND NO FURTHER INSTANCES OF THIS DISCREPANCY HAVE BEEN REPORTED.
